# SDR AALA20111130LGA01

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 65,253 hours, 23,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES HANGING DOWN FROM BOTTOM OF SEAT 14D.  WIRES WERE FROM AISLE EMERGENCY LIGHT MOUNTED ON SEAT.  REPLACED LIGHT ASSY FOR SEAT 14D EMERGENCY LIGHT.  OPS CHECK NORMAL.
